Malyshev's theory and JS-queues. Asymptotics of stationary probabilities

I. A. Kurkova, Y. M. Suhov

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Malyshev's theory of asymptotics of stationary probabilities for a random walk in a quarter-plane is extended to cover the case of join-the-shorter-queues.

Original languageEnglish (US)
Pages (from-to)1313-1354
Number of pages42
JournalAnnals of Applied Probability
Volume13
Issue number4
DOIs
StatePublished - Nov 1 2003

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Malyshev's theory and JS-queues. Asymptotics of stationary probabilities'. Together they form a unique fingerprint.

  • Cite this